Asymptotic analysis of an advection-dominated chemotaxis model in multiple spatial dimensions

Journal article


Publication Details

Author(s): Burger M, Dolak-Struss Y, Schmeiser C
Journal: Communications in Mathematical Sciences
Publication year: 2008
Volume: 6
Pages range: 1-28
ISSN: 1539-6746


External institutions with authors

Universität Wien / University of Vienna
Westfälische Wilhelms-Universität (WWU) Münster


How to cite

APA:
Burger, M., Dolak-Struss, Y., & Schmeiser, C. (2008). Asymptotic analysis of an advection-dominated chemotaxis model in multiple spatial dimensions. Communications in Mathematical Sciences, 6, 1-28. https://dx.doi.org/10.4310/CMS.2008.v6.n1.a1

MLA:
Burger, Martin, Yasmin Dolak-Struss, and Christian Schmeiser. "Asymptotic analysis of an advection-dominated chemotaxis model in multiple spatial dimensions." Communications in Mathematical Sciences 6 (2008): 1-28.

BibTeX: 

Last updated on 2018-23-11 at 10:08